Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have UTI, yeast infection. itchiness, urination frequent. Given bactrim, diclofinac. Suggest?

hi yes i had a UTI and the hospital gave me bactrim for a week and i was feeling better until a day after i finished the bactrim, so i went tback to the hospital because i still have to pee a lot and i had an itch so they gave me dilfulcian or something like that for a yeast infection but they never check me down there only did a urine test. and so i am peeing every 5 min could it be the yeast infection?
Asked On : Sun, 14 Apr 2013
Answers:  2 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

From your presentation it is clear that you are suffering from a urinary tract infection (UTI). But, do note, that there has to be a cause for this. Usually the infection-causing organism influences the line of treatment.

At first, a urine analysis conducted, will indicate the presence or absence of an infection. This should be followed up by a urine culture examination, which will confirm the infection, provide information on the infection-causing organism and accordingly the most suitable medication that will rid you of the infection.

One of the causes of a UTI is indeed a yeast infection. This is quite possible and not uncommon. In my opinion, if a urine culture examination was conducted and the infection-causing organism was found to be yeast, then the treatment advised now will surely cure you of your condition. But, if this is a blind-prescription, then this might not really help you. Thus, please first confirm the presence of a yeast infection and then go about the treatment.

In the meantime, please consume plenty of water. Keep your privates clean and dry.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Pediatrician Dr. Y V Siva Sankara Murty's  Response

Thanks for writing to health care magic.

It could be a urinary tract infection. Recurrent urination excessive thirst and increased appetite also occur in conditions like diabetes.

A simple urinary examination and urine culture help in arriving at a diagnosis.

May be the bacteria causing urinary infection was resistant to bactrim. So a urine culture with a sensitivity test will identify the right drug that should be used.

Hope this helps.
Take care.
Answered: Sun, 14 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor